# SDR COE2005F00002

- Difficulty date: October 3, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N741FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10387
- Engine: Rroyce DART5327R
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: 15188E
- Condition: Inoperative
- Location: Lt Ac
- Part time: 37 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTURE, ENROUTE, NR 1 INVERTER WENT OFF LINE AND WOULD NOT COME BACK ON.  CREW REPORTED A STRONG BURNING ODOR BUT NO SMOKE.  AIRCRAFT DIVERTED.  THE NR 1 INVERTER CB WAS POPPED.  THE NR 1 INVERTER WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (K)
